# SDR DLM88080449

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 49,282 hours, 37,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BOTH LAV SMOKE DETECTORS BEEPED ON FINAL, F/A REPORT NO INDICATIONS OF SMOKE OR FIRE, HAD SMOKE ODOR IN COCKPIT FOR A FEW MOMENTS.
